# SDR AALA202204187963

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 29,459 hours, 3,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037206
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN NEAR SEAT 4AB BROKEN. **SUPPLEMENTAL REPORT FOR AALA202204137963: REPLACED EXIT SIGN ASSEMBLY PER AMM 33-51-01. (CLOSED)
